MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. OUTLOOK®; SET, ADMINISTRATION, INTRA
Model Number 354213
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample in open packaging was returned for evaluation.Sample was visually evaluated and stress marks and cracks were found on the side port of the caresite where the backcheck valve was broken into.Based on the results of the visual evaluation the defect reported was confirmed.While an exact root cause cannot be determined, a review of the complaint sample suggests that the defect did not originate from a failure in the manufacturing processes.Based on these findings the most likely potential cause is that the defect originated from the excessive force being placed on the valve during use.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility.Event 1: fluid was dripping from the first port closest to the spike.Nurse removed the bag from the room and when inspected the tubing the tubing broke apart at the connection.This is 2nd set that had same problem in exact same location.No injury reported.

Brand Name
OUTLOOK®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key14691637
Report Number2523676-2022-00316
Device Sequence Number12421297
Product Code FPA
UDI-Device Identifier04046964182211
UDI-Public(01)04046964182211
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model Number354213
Device Catalogue Number354213
Device Lot Number0061800382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown